Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 9896502, 11 pages
http://dx.doi.org/10.1155/2016/9896502
Research Article

A Cone Measure of Noncompactness and Some Generalizations of Darbo’s Theorem with Applications to Functional Integral Equations

1Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
3Departamento de Matemàticas, Universidad de Las Palmas de Gran Canaria, Campus de Tafira Baja, 35017 Las Palmas de Gran Canaria, Spain

Received 27 June 2016; Accepted 21 September 2016

Academic Editor: Jamshaid Ahmad

Copyright © 2016 Mohamed Jleli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Kuratowski, “Sur les espaces complets,” Fundamenta Mathematicae, vol. 15, no. 1, pp. 301–309, 1930. View at Google Scholar
  2. R. R. Akhmerov, M. I. Kamenskii, A. S. Potapov, A. E. Rodkina, and B. N. Sadovskii, “Measures of noncompactness and condensing operators,” in Operator Theory: Advances and Applications, A. Iacob, Ed., vol. 55, Basel, Switzerland, Basel, Birkhauser, 1992. View at Google Scholar
  3. J. Appell, “Measures of noncompactness, condensing operators and fixed points: an application-oriented survey,” Fixed Point Theory, vol. 6, no. 2, pp. 157–229, 2005. View at Google Scholar · View at MathSciNet
  4. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Vath, Volterra and Integral Equations of Vector Functions, vol. 224 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker Inc, New York, NY, USA, 2000. View at MathSciNet
  6. E. Zeidler, Nonlinear Functional Analysis and Its Applications. I. Fixed-Point Theorems, Springer, New York, NY, USA, 1986, Translated from the German by P. R. Wadsack.
  7. J. Banaś and K. Goebel, Measures of Noncompactness in Banach Spaces, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  8. B. C. Dhage, “Asymptotic stability of nonlinear functional integral equations via measures of noncompactness,” Communications on Applied Nonlinear Analysis, vol. 15, no. 2, pp. 89–101, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. A. Aghajani, R. Allahyari, and M. Mursaleen, “A generalization of Darbo's theorem with application to the solvability of systems of integral equations,” Journal of Computational and Applied Mathematics, vol. 260, pp. 68–77, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. J. Banaś and A. Martinon, “Monotonic solutions of a quadratic integral equation of Volterra type,” Computers & Mathematics with Applications, vol. 47, no. 2-3, pp. 271–279, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Banaś, D. O'Regan, and K. Sadarangani, “On solutions of a quadratic Hammerstein integral equation on an un-bounded interval,” Dynamic Systems and Applications, vol. 18, no. 2, pp. 251–264, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. Banaś and B. Rzepka, “Monotonic solutions of a quadratic integral equation of fractional order,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1371–1379, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. A. Darwish, “On quadratic integral equation of fractional orders,” Journal of Mathematical Analysis and Applications, vol. 311, no. 1, pp. 112–119, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. A. Samadi and M. B. Ghaemi, “An extension of Darbo fixed point theorem and its applications to coupled fixed point and integral equations,” Filomat, vol. 28, no. 4, pp. 879–886, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. C. D. Aliprantis and R. Tourky, Cones and Duality, vol. 84, American Mathematical Society, Providence, RI, USA, 2007.
  16. D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5, Academic Press, 2014.
  17. S. Radenović and B. E. Rhoades, “Fixed point theorem for two non-self mappings in cone metric spaces,” Computers & Mathematics with Applications, vol. 57, no. 10, pp. 1701–1707, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus